Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 33, Issue 3, 2017
Metadata
 

Riesz transform on manifolds with quadratic curvature decay
Gilles Carron
pp. 749–788
Abstract | Full-Text PDF (439 KB) | Metadata

Pitt inequalities and restriction theorems for the Fourier transform
Laura De Carli, Dmitry Gorbachev and Sergey Tikhonov
pp. 789–808
Abstract | Full-Text PDF (309 KB) | Metadata

Clusters of primes with square-free translates
Roger C. Baker and Paul Pollack
pp. 809–829
Abstract | Full-Text PDF (304 KB) | Metadata

Note on uniformly transient graphs
Matthias Keller, Daniel Lenz, Marcel Schmidt and Radosław K. Wojciechowski
pp. 831–860
Abstract | Full-Text PDF (382 KB) | Metadata

Higher order rectifiability of measures via averaged discrete curvatures
Sławomir Kolasiński
pp. 861–884
Abstract | Full-Text PDF (382 KB) | Metadata

Controlled rough paths on manifolds I
Bruce K. Driver and Jeremy S. Semko
pp. 885–950
Abstract | Full-Text PDF (722 KB) | Metadata

Homotopy classes of Newtonian maps
Elefterios Soultanis
pp. 951–994
Abstract | Full-Text PDF (527 KB) | Metadata

Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type III. Semisimple classes in PSL$_n(q)$
Nicolás Andruskiewitsch, Giovanna Carnovale and Gastón Andrés García
pp. 995–1024
Abstract | Full-Text PDF (458 KB) | Metadata

Measures with locally finite support and spectrum
Yves Meyer
pp. 1025–1036
Abstract | Full-Text PDF (208 KB) | Metadata

Some non-Pólya biquadratic fields with low ramification
Bahar Heidaryan and Ali Rajaei
pp. 1037–1044
Abstract | Full-Text PDF (174 KB) | Metadata

Convolution powers of complex functions on $\mathbb Z^d$
Evan Randles and Laurent Saloff-Coste
pp. 1045–1121
Abstract | Full-Text PDF (2549 KB) | Metadata